# SDR MASA20210706253

- Difficulty date: July 6, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N955LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15376
- Aircraft time: 13,471 hours, 10,175 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH6903135111
- Condition: Damaged
- Location: Bs349- 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BETWEEN FS349.00 & FS364.00 AT STGR23R WAS FOUND TO HAVE SCRATCH DAMAGE. PERFORMED PERMANENT REPAIR AIW CRJ 700/900 SRM 53-21-01,FIGURE 53-21-01-991-807 ITEM 1E, EA69-2021-099.
